# SDR SWIA201438795

- Difficulty date: July 2, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 30,462 hours, 25,622 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AND CAP AT FS 349, LBL 36-20.  C-CHECK, REPLACED FLOORBEAM ANGLE AT FS 349 BETWEEN LBL 36-LBL 20 IAW SRM.
